Alert archive / Mississippi / Special Weather Statements in 2016

Special Weather Statement, NWS Jackson, MS

July 9, 2016Rankin County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 9, 2016, 6:21 PM CDT for Rankin County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2016, 6:21 PM CDT (23:21 UTC)
Expired
Jul 9, 2016, 7:00 PM CDT
In force
39 min
Issued by
NWS Jackson, MS

County Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 10 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.4 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2150 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

800 
WWUS84 KJAN 092321
SPSJAN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 PM CDT SAT JUL 9 2016
 
MSZ043-048-049-100000-
MADISON MS-HINDS MS-RANKIN MS-
621 PM CDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...SOUTH CENTRAL
MADISON AND EAST CENTRAL HINDS COUNTIES UNTIL 700 PM CDT...

AT 621 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER FLOWOOD...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BRANDON AROUND 630 PM CDT. 
  FANNIN AROUND 645 PM CDT. 
  GOSHEN SPRINGS AROUND 655 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3224 9016 3241 9023 3253 8990 3229 8982
TIME...MOT...LOC 2321Z 252DEG 17KT 3235 9008 

$$

DC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 9, 3:16 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 9, 3:16 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
316 PM CDT SAT JUL 9 2016

.DISCUSSION...Outflow boundary from overnight MCS in AR/TN has
slowed to a crawl across northeast LA/northcentral MS, but has served
as a good focus for showers and thunderstorms this afternoon. The GFS
brings this boundary south early this evening before moving it back
north overnight and continues to crank out QPF despite the loss of
heating.

Weak mid level shortwave/cyclonic shear axis looks to become a
fixture over the forecast area through at least mid week. As a
result, better mid level lapse rates will combine with PWs near 2
inches and daytime heating to produce a good scattering of showers
and thunderstorms each day. As such, the increased cloud cover and
rainfall will give the area some reprieve from the oppressive heat
of late. As has been the case today, a limited risk of severe
thunderstorms looks to exist again for Sunday with the better lapse
rates and the 20-25 knots of deep layer shear remaining over the
region. Damaging wind gusts and frequent lightning appear to be the
primary hazards expected. Will include as such in the HWO.

The heat looks to make a return by mid to late week as ridging from
the northwest will give the shear axis a nudge to the east allowing
drier/warmer air to increase in the column over the forecast area.
The reduced convection and cloud cover should allow maximum
temperatures to return to the mid 90s as heat indices push into the
lower 100s.

The models are hinting that the mid level ridge may begin to break
down somewhat moving into the weekend which should yield better
lapse rates and an increase in the diurnal convective activity./26/

&&

.AVIATION...VFR conditions will prevail for the most part through
much of the period. The Scattered thunderstorms will continue
through the afternoon and early evening hours, and these may bring
brief cig/visby reductions and strong wind gusts at times./15/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       75  92  73  92 /  32  56  31  46
Meridian      73  93  73  92 /  35  53  41  50
Vicksburg     75  92  74  92 /  39  53  36  31
Hattiesburg   76  92  75  91 /  25  61  29  49
Natchez       75  91  75  91 /  29  47  18  35
Greenville    74  91  73  93 /  51  54  22  39
Greenwood     74  89  73  90 /  45  55  18  41

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&
Hazardous weather outlook, Jul 9, 2:24 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
224 PM CDT SAT JUL 9 2016

ARZ074-075-LAZ007>009-MSZ018-019-025>052-055>058-066-101930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-
CLARKE-JONES-
224 PM CDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHEAST MISSISSIPPI...AND
WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS AFTERNOON AND AGAIN SUNDAY

EXCESSIVE HEAT
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON
AND EARLY EVENING HOURS TODAY. DAMAGING WIND GUSTS, FREQUENT
LIGHTNING, AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE
STORMS. STRONG TO SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE
ON SUNDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

HOT AND HUMID CONDITIONS WILL CONTINUE FOR THE REMAINDER OF THE
AFTERNOON WITH PEAK HEAT INDICES BETWEEN 100 AND 105 DEGREES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON AND SUNDAY.

LAZ015-016-023>026-MSZ053-054-059>065-072>074-101930-
RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-
CLAIBORNE-COPIAH-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-MARION-LAMAR-FORREST-
224 PM CDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

EXCESSIVE HEAT
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...SUNDAY

HOT AND HUMID CONDITIONS WILL CONTINUE FOR THE REMAINDER OF THE
AFTERNOON WITH PEAK HEAT INDICES BETWEEN 100 AND 105 DEGREES.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON
AND EARLY EVENING HOURS ON SUNDAY. DAMAGING WIND GUSTS, FREQUENT
LIGHTNING, AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE
STORMS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SUNDAY.

15

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*EXCESSIVE HEAT*
EXTREME...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES FOR 3 OR
 MORE DAYS IN A ROW AND/OR AIR TEMPERATURES GREATER THAN 107
 DEGREES.
SIGNIFICANT...MAXIMUM HEAT INDEX GREATER THAN 110 DEGREES
 AND/OR AIR TEMPERATURES GREATER THAN 105 DEGREES.
ELEVATED...MAXIMUM HEAT INDEX 105 TO 110 DEGREES AND/OR AIR
 TEMPERATURES GREATER THAN 103 DEGREES.
LIMITED...MAXIMUM HEAT INDEX NEAR 105 DEGREES AND/OR AIR
 TEMPERATURES 100 TO 103 DEGREES.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jul 9, 5:20 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     WALNUT GROVE            32.60N 89.46W
07/09/2016                   LEAKE              MS   LAW ENFORCEMENT

            TREE DOWN ACROSS MAIN STREET.

&&

AW
Special weather statement, Jul 9, 5:21 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
521 PM CDT SAT JUL 9 2016

MSZ056-057-065-066-092245-
JASPER MS-SMITH MS-COVINGTON MS-JONES MS-
521 PM CDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COVINGTON...
NORTHWESTERN JONES...SOUTHWESTERN JASPER AND SOUTHEASTERN SMITH
COUNTIES UNTIL 545 PM CDT...

AT 521 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF TAYLORSVILLE...OR 9 MILES SOUTHWEST OF STRINGER...
MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
COVINGTON...NORTHWESTERN JONES...SOUTHWESTERN JASPER AND SOUTHEASTERN
SMITH COUNTIES...INCLUDING THE FOLLOWING LOCATIONS: SOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3184 8951 3191 8933 3176 8915 3160 8938
TIME...MOT...LOC 2221Z 310DEG 14KT 3175 8935

DC
Special weather statement, Jul 9, 5:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
547 PM CDT SAT JUL 9 2016

MSZ018-019-034-092330-
BOLIVAR MS-SUNFLOWER MS-WASHINGTON MS-
547 PM CDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
SOUTHEASTERN BOLIVAR AND SOUTHERN SUNFLOWER COUNTIES UNTIL 630 PM
CDT...

AT 547 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HOLLY RIDGE...OR NEAR INDIANOLA...MOVING SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HOLLY RIDGE AROUND 550 PM CDT.
  INDIANOLA AROUND 610 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3352 9045 3350 9045 3334 9069 3351 9091
      3364 9075
TIME...MOT...LOC 2247Z 298DEG 15KT 3350 9074

DC
Special weather statement, Jul 9, 5:57 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT SAT JUL 9 2016

ARZ074-075-092330-
ASHLEY AR-CHICOT AR-
557 PM CDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CHICOT AND
NORTHEASTERN ASHLEY COUNTIES UNTIL 630 PM CDT...

AT 557 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MONTROSE...OR 13 MILES SOUTH OF DERMOTT...MOVING SOUTHEAST AT 35
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MONTROSE AROUND 600 PM CDT.
  PORTLAND AROUND 605 PM CDT.
  MCMILLAN CORNER AROUND 615 PM CDT.
  LAKE VILLAGE AROUND 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3339 9165 3339 9146 3346 9145 3343 9114
      3341 9121 3340 9121 3338 9118 3316 9137
      3332 9171
TIME...MOT...LOC 2257Z 293DEG 28KT 3335 9152

JC
Special weather statement, Jul 9, 5:57 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
557 PM CDT SAT JUL 9 2016

MSZ066-100000-
JONES MS-
557 PM CDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JONES COUNTY UNTIL
700 PM CDT...

AT 557 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM MILL CREEK TO NEAR ELLISVILLE. MOVEMENT
WAS SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  TUCKERS CROSSING AROUND 615 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3151 8920 3166 8927 3172 8894 3157 8894
TIME...MOT...LOC 2257Z 337DEG 7KT 3168 8896 3164 8917

DC
Special weather statement, Jul 9, 6:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 PM CDT SAT JUL 9 2016

MSZ043-048-049-100000-
MADISON MS-HINDS MS-RANKIN MS-
621 PM CDT SAT JUL 9 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...SOUTH CENTRAL
MADISON AND EAST CENTRAL HINDS COUNTIES UNTIL 700 PM CDT...

AT 621 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER FLOWOOD...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BRANDON AROUND 630 PM CDT.
  FANNIN AROUND 645 PM CDT.
  GOSHEN SPRINGS AROUND 655 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3224 9016 3241 9023 3253 8990 3229 8982
TIME...MOT...LOC 2321Z 252DEG 17KT 3235 9008

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 12:40 PM CDTSpecial Weather StatementJANNoxubee35 min
Jul 9, 12:41 PM CDTSpecial Weather StatementJANHolmes34 min
Jul 9, 12:59 PM CDTSevere Thunderstorm WarningJANNoxubee61 min
Jul 9, 1:28 PM CDTSpecial Weather StatementJANKemper32 min
Jul 9, 1:59 PM CDTSpecial Weather StatementJANYazoo46 min
Jul 9, 2:07 PM CDTSevere Thunderstorm WarningJANGrenada23 min
Jul 9, 2:12 PM CDTSpecial Weather StatementJANLowndes48 min
Jul 9, 2:41 PM CDTSpecial Weather StatementJANMontgomery34 min
Jul 9, 3:03 PM CDTSevere Thunderstorm WarningJANChoctaw, Webster42 min
Jul 9, 3:13 PM CDTSevere Thunderstorm WarningJANAttala, Leake47 min
Jul 9, 3:27 PM CDTSevere Thunderstorm WarningJANLauderdale32 min
Jul 9, 3:31 PM CDTSevere Thunderstorm WarningJANCarroll, Leflore35 min
Jul 9, 3:46 PM CDTSpecial Weather StatementJANNewton44 min
Jul 9, 3:49 PM CDTSpecial Weather StatementJANChoctaw, Winston26 min
Jul 9, 3:53 PM CDTSpecial Weather StatementJANNewton52 min
Jul 9, 4:02 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott58 min
Jul 9, 4:09 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale51 min
Jul 9, 4:24 PM CDTSevere Thunderstorm WarningJANLauderdale, Neshoba, Newton51 min
Jul 9, 4:30 PM CDTSpecial Weather StatementJANWinston45 min
Jul 9, 4:37 PM CDTSpecial Weather StatementJANCoahoma38 min
Jul 9, 5:09 PM CDTSpecial Weather StatementJANNeshoba51 min
Jul 9, 5:14 PM CDTSpecial Weather StatementJANJones31 min
Jul 9, 5:21 PM CDTSpecial Weather StatementJANJones24 min
Jul 9, 5:47 PM CDTSpecial Weather StatementJANSunflower43 min
Jul 9, 6:41 PM CDTSpecial Weather StatementJANWashington49 min
Jul 9, 6:47 PM CDTFlash Flood WarningJANSunflower3 hr
Jul 9, 1:38 PM CDTSpecial Weather StatementJANChicot37 min
Jul 9, 5:57 PM CDTSpecial Weather StatementJANChicot33 min

Nearby

Special Weather Statements in Mississippi, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.